Hot/Red /Itchy Scalp and Hair LossNewbie here...found this site due to becoming so very sad at losing my hair and having to wait for yet another appointment to see a specialist...as yet I have had no firm diagnosis as to what has caused my hair loss.
I have never lost hair and up until March 2015 I never imagined I would be going through this trauma...hair means so much to a woman.
I'm female and 47 with no history in my family of hair loss.
Back in January 2015 I was fine apart from my Doctor wanting me to bring down my cholesterol...it was 6.3 and through diet and mild exercise alone I got it down to 5.3...I did lose some weight, maybe more than I should, I cut out all processed sugar and unnecessary fats but I felt fine and more importantly my hair was fine....I'm a vegetarian and have been since I was 15.
In March 2015 I played with my dog and he caught me on the finger with his tooth... I washed it but obviously failed to clean it properly and so by the morning my finger and hand had swelled up and I was up the A&E getting some antibiotics for Pasteurella infection...they prescribed me Augmentin tablets 625mg twice daily for seven days.
I have to admit I didn't feel very well on these tablets and by the end of the week my hair had started really falling out and was visible on my pillow in the morning.
It all started while taking these awful tablets...still unsure if these had anything to do with my hair falling out.
Now my hair is seriously falling out when I brush it, all over my head, I can see my scalp.
My GP keeps throwing iron tablets at me saying I'm Anaemic and that is why I'm losing my hair but having recently seen a cardiologist to check my heart, he has told me that I am no way Anaemic so definitely don't need iron tablets....I have heard too much iron can lead to hair loss.
Anyway, after numerous visits to my GP and blood tests which have all come back normal I am now waiting to see a Dermatologist and an Endocrinologist.
I was wondering if maybe bringing my Cholesterol down so quickly to 5.3 and losing weight could have triggered something to make my hair fall out or maybe the Augmentin tablets...either way I am at my wits end trying to come up with an answer.
Sorry about the long post but I'm desperate. My scalp appears hot, red and itchy although there are no signs of flaky skin or infections etc, the skin is clear.
I have used Tresemme hair products for years and
have looked on the internet and it appears I am not the only one, seems lots of people have had big hair loss using these products.
Methylisothiazolinone and Methylchloroisothiazolinone are the major cause of lots of problems regarding hair loss and eczema etc. I have also linked my hair to using a new toothpaste, Sensodyne repair and protect whitening. I have had a swollen face and lips for ages and wondered if any of the ingredients in either the hair products or toothpaste could be the cause. I am on no medication whatsoever but take normal painkillers for back pain ie. paracetamol and aspirin. Any advice appreciated. Thanks
[message edited by H3000 on Sun, 07 Jun 2015 10:16:30 UTC]
[message edited by H3000 on Sun, 07 Jun 2015 10:20:17 UTC]
H3000 on 2015-06-07
Your problem can be solved through homeopathy. If the right remedy is found out it would take a few weeks to stop your hair-fall completely.
What do you say?
♡ rishimba 7 years ago
It appears my hair is falling out because of the medications I have taken for other problems.
Thanks for Homeopathy idea, may give it a try if all else fails. x
[message edited by H3000 on Thu, 11 Jun 2015 10:55:37 UTC]
H3000 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.